# SDR WX0A2013072538

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5930503106
- Condition: Corroded
- Location: Rws 121.68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN HAS CORROSION WS 121.68.  REMOVED DAMAGED AREA, FABRICATED FILLER, INSTALL FILLER AND LOWER WING SKIN MLG DOUBLER.
